# SDR 2022F00006

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: General aviation
- Aircraft: N777AK
- Make and model: Beech A36
- Aircraft serial: E899
- Aircraft time: 5,404 hours
- System (JASC): 5200 · Doors
- Part: Door Frame
- Part number: 3541045627
- Condition: Loose
- Location: Zone 800
- Component: Door, Beech
- Component part number: 3540032085
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT'S DOOR POPPED OPEN IN FLIGHT, PILOT DIVERTED TO THE NEAREST AIRPORT, LANDED AND RE-LATCHED THE DOOR. THEN CONTINUED ON TO DESTINATION. ONCE THERE, THE UPPER DOOR LATCH CHANNEL (AIRFRAME SIDE) WAS FOUND TO BE LOOSE AND WAS TIGHTENED AND RETURNED TO SERVICE.
